# SDR ASOA201706105086

- Difficulty date: June 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 38,326 hours, 29,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE EMERGENCY LIGHTS FROM ROWS 3 TO 7 WAS FOUND INOPERATIVE.  MX REMOVED AND REPLACED THE INVERTER NR 3.   OPERATIONAL CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
